# SDR DALA1215400921

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 61,313 hours, 47,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW NOTICED A HOT ELECTRICAL SMELL IN THE COCKPIT AND THEN THE CABIN CREW REPORTED THE SAME IN THE CABIN.  THE QRH WAS COMPLIED WITH, INCLUDING SECURING THE GALLEY POWER AND THE CABIN LIGHTING, AND THE FUMES SOON DISSIPATED.  FLIGHT CREW STATED THAT THERE WERE NOT ANY ABNORMAL INDICATIONS IN THE COCKPIT AND BOTH AREAS SAID NO VISIBLE SMOKE WAS EVER PRESENT.  LANDING WAS UNEVENTFUL AND MAINTENANCE THERE COMPLETED BOTH OPN 5088 &  5089.  NO PROBLEMS WERE IDENTIFIED AND THE AIRCRAFT RETURNED TO SERVICE.
